# SDR 60684

- Difficulty date: April 19, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 17,439 hours, 25,406 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Damaged
- Location: Engines
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RT FIRE WALL T-HANDLE ILLUMINATED. BOTH ENGINES SHUT DOWN. PAX DEPLANED. AIRCRAFT WAS TOWED BACK TO GATE WITH NO FURTHER INCIDENT. FOUND & ELIMINATED LEAK, R&R FWD FIRE LOOP.
